Intelligent Information Management

Volume 2, Issue 1 (January 2010)

ISSN Print: 2160-5912   ISSN Online: 2160-5920

Google-based Impact Factor: 1.70  Citations  h5-index & Ranking

New Variants of Newton’s Method for Nonlinear Unconstrained Optimization Problems

HTML  Download Download as PDF (Size: 239KB)  PP. 40-45  
DOI: 10.4236/iim.2010.21005    4,935 Downloads   9,179 Views   Citations

ABSTRACT

In this paper, we propose new variants of Newton’s method based on quadrature formula and power mean for solving nonlinear unconstrained optimization problems. It is proved that the order of convergence of the proposed family is three. Numerical comparisons are made to show the performance of the presented methods. Furthermore, numerical experiments demonstrate that the logarithmic mean Newton’s method outperform the classical Newton’s and other variants of Newton’s method. MSC: 65H05.

Cite this paper

V. KANWAR, K. SHARMA and R. BEHL, "New Variants of Newton’s Method for Nonlinear Unconstrained Optimization Problems," Intelligent Information Management, Vol. 2 No. 1, 2010, pp. 40-45. doi: 10.4236/iim.2010.21005.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.